# SDR ASOA201707191783

- Difficulty date: July 19, 2017
- Submitted: July 22, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10163
- Aircraft time: 31,160 hours, 22,376 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R HAS CORROSION BETWEEN FS 280-310. REMOVED AND REPLACED STRINGER 25R AT FS 280-333 IAW SRM 51-40-11-001-001-A01, 51-42-21-001-001-A01 AND DRAWING SH670-31212.
